MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Subcutaneous Electrode

Oscor Inc EMBLEM S-ICD; Subcutaneous Electrode
Model Number 3401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
EMBLEM S-ICD
Common Device Name
Subcutaneous Electrode
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50915452
Report Number2124215-2026-51396
Device Sequence Number14838929
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)170701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA122722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale